# SDR AALA20160629001

- Difficulty date: June 29, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N383AN
- Make and model: Boeing 767323
- Aircraft serial: 26995
- Aircraft time: 92,700 hours, 14,848 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 148T332013
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  S32R IS DAMAGED AT APPROXIMATELY FUSELAGE STA 1720.  R & R STR SECTION IAW AARD 51-00-05-1 AND EA 261534.
